Murabayashi, Naoki. "The field of moduli of abelian surfaces with complex multiplication.." Journal für die reine und angewandte Mathematik 470 (1996): 1-26. <http://eudml.org/doc/153777>.
@article{Murabayashi1996, author = {Murabayashi, Naoki}, journal = {Journal für die reine und angewandte Mathematik}, keywords = {-invariant; complex multiplication; abelian variety}, pages = {1-26}, title = {The field of moduli of abelian surfaces with complex multiplication.}, url = {http://eudml.org/doc/153777}, volume = {470}, year = {1996}, }
TY - JOUR AU - Murabayashi, Naoki TI - The field of moduli of abelian surfaces with complex multiplication. JO - Journal für die reine und angewandte Mathematik PY - 1996 VL - 470 SP - 1 EP - 26 KW - -invariant; complex multiplication; abelian variety UR - http://eudml.org/doc/153777 ER -